Mathematische Zeitschrift

, Volume 203, Issue 1, pp 469–482

The Weinstein conjecture inP×C1

Authors

  • A. Floer
    • Department of MathematicsUniversity of California
  • H. Hofer
    • Courant InstituteRutgers University
    • Department of MathematicsRutgers University
  • C. Viterbo
    • Courant Institute
    • CNRS UA 749
Article

DOI: 10.1007/BF02570750

Cite this article as:
Floer, A., Hofer, H. & Viterbo, C. Math Z (1990) 203: 469. doi:10.1007/BF02570750
Download to read the full article text

Copyright information

© Springer-Verlag 1990